# SDR CA960723534

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Sensor
- Part number: 831202
- Condition: Failed
- Location: Rt Flap 40 Cv
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPLOCK OCCURRED BETWEEN POSITON 1 & 2 ON APPROACH. MAINTENANCE ACTION INVOLVED REPLACING INTERCONNECT SENSOR 40 CV AND R.M.A. 27-50-867 CARRIED OUT. ALSO #1 RIGHT FLAP ACTUATOR ADJUSTED AND TESTED.
